# SDR SWAA2024050782991

- Difficulty date: May 6, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N284WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32535
- Aircraft time: 55,141 hours, 33,265 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Lanyard
- Condition: Unsecure
- Location: Aft Door Slide
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CA SIDE AFT GALLEY EVACUATION SLIDE COMPARTMENT HAS A CORD/ WIRE HANGING DOWN WITH A COTTER PIN ATTACHED THAT IS UNATTACHED<[01] REATTACHED LID LANYARD PER MM 25-66-01
